# SDR COMA9610239

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT PROPELLER WILL NOT AUTO-FEATHER OR MANUAL FEATHER.  COULD NOT DUPLICAE DISCREPANCY, SYSTEM TEST NORMAL AND ACFT RETURNED TO SERVICE.
